# SDR UIEA2019121876095

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,846 hours, 19,809 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880762
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.   REMOVED AND REPLACED EXCITER IGNITION IAW AMM 49-41-03. OPS CHECKED GOOD.  REMOVED AND REPLACED THE IGNITION LEAD ON APU IAW AMM 49-41-04. OPS CHECKED GOOD.
